# SDR QXEA200701250

- Difficulty date: August 6, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,770 hours, 31,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - LEFT OUTBOARD SEAT TRACK HAS A GOUGE ON THE OUTBOARD TOP CAP AT STATION X343.  REPAIRED IAW RD8-53-1342.
